ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 14.

Journal Article

Bagchi, Bhaskar and Datta, Basudeb (2014) On stellated spheres and a tightness criterion for combinatorial manifolds. In: EUROPEAN JOURNAL OF COMBINATORICS, 36 . pp. 294-313.

Bagchi, Bhaskar and Datta, Basudeb (2013) On k-stellated and k-stacked spheres. In: Discrete Mathematics, 313 (20). pp. 2318-2329.

Bagchi, Bhaskar and Datta, Basudeb (2013) Higher-Dimensional Analogues of the Map Coloring Problem. In: AMERICAN MATHEMATICAL MONTHLY, 120 (8). pp. 733-737.

Bagchi, Bhaskar and Datta, Basudeb (2013) ON POLYTOPAL UPPER BOUND SPHERES. In: MATHEMATIKA, 59 (2). pp. 493-496.

Bagchi, Bhaskar and Datta, Basudeb (2012) A Triangulation of CP3 as Symmetric Cube of S-2. In: DISCRETE & COMPUTATIONAL GEOMETRY, 48 (2). pp. 310-329.

Bagchi, Bhaskar and Datta, Basudeb (2011) From the Icosahedron to Natural Triangulations of CP(2) and S(2) x S(2). In: Discrete & Computational Geometry, 46 (3). pp. 542-560.

Bagchi, Bhaskar and Datta, Basudeb (2011) On Walkup's class K (d) and a minimal triangulation of (S-3 (sic) S-1)(#3). In: Discrete Mathematics, 311 (12). pp. 989-995.

Bagchi, Bhaskar and Datta, Basudeb (2008) Uniqueness of Walkup's 9-vertex 3-dimensional Klein bottle. In: Discrete Mathematics, 308 (22). pp. 5087-5095.

Bagchi, Bhaskar and Datta, Basudeb (2008) Minimal triangulations of sphere bundles over the circle. In: Journal of Combinatorial Theor, Series A, 115 (5). pp. 737-752.

Bagchi, Bhaskar and Datta, Basudeb (2008) Lower bound theorem for normal pseudomanifolds. In: EXPOSITIONES MATHEMATICAE, 26 (4). pp. 327-351.

Bagchi, Bhaskar and Datta, Basudeb (2005) Combinatorial triangulations of homology spheres. In: Discrete Mathematics, 305 (1&3). pp. 1-17.

Bagchi, Bhaskar and Datta, Basudeb (2004) Non-existence of 6-dimensional pseudomanifolds with complementarity. In: Advances in Geometry, 4 (4). pp. 537-550.

Bagchi, Bhaskar and Bhattacharyya, Tirthankar and Misra, Gadadhar (2002) Some thoughts on Ando’s theorem and Parrott’s example. In: Linear Algebra and its Applications, 341 (1-3). pp. 357-367.

Bagchi, Bhaskar and Datta, Basudeb (1998) A structure theorem for pseudomanifolds. In: Discrete Mathematics, 188 (1-3). pp. 41-60.

This list was generated on Fri Aug 1 13:47:30 2014 IST.